Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Comparison theorems for elliptic equations on unbounded domains


Author: C. A. Swanson
Journal: Trans. Amer. Math. Soc. 126 (1967), 278-285
MSC: Primary 35.11; Secondary 35.42
MathSciNet review: 0203211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.11, 35.42

Retrieve articles in all journals with MSC: 35.11, 35.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0203211-9
Article copyright: © Copyright 1967 American Mathematical Society